Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 53, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 29, 2023, 9:11 PM PDT. It took effect at Apr 30, 2023, 1:00 PM PDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2023, 9:11 PM PDT (04:11 UTC)
- In effect from
- Apr 30, 2023, 1:00 PM PDT
- Expired
- May 2, 2023, 3:00 PM PDT
- In force
- 50 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
543 WHUS76 KEKA 300411 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 911 PM PDT Sat Apr 29 2023 PZZ450-455-470-475-301215- /O.NEW.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 911 PM PDT Sat Apr 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 10 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM Sunday to 5 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A 14 second westerly swell will quickly fill in on Sunday afternoon...peaking around 13 feet Sunday evening. The swell will slowly drop below 10 feet through Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
061 WHUS76 KEKA 300958 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PDT Sun Apr 30 2023 PZZ450-455-470-475-301800- /O.CON.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PDT Sun Apr 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 10 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM this afternoon to 5 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
054 WHUS76 KEKA 301530 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 830 AM PDT Sun Apr 30 2023 PZZ450-455-470-475-302330- /O.CON.KEKA.SC.Y.0053.230430T2000Z-230502T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 830 AM PDT Sun Apr 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 10 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM this afternoon to 5 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
531 WHUS76 KEKA 302129 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 229 PM PDT Sun Apr 30 2023 PZZ450-455-470-475-010530- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 229 PM PDT Sun Apr 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
997 WHUS76 KEKA 010405 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 905 PM PDT Sun Apr 30 2023 PZZ450-455-470-475-011215- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 905 PM PDT Sun Apr 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
223 WHUS76 KEKA 011032 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 332 AM PDT Mon May 1 2023 PZZ450-455-011845- /O.EXT.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 332 AM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-475-011845- /O.EXT.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 332 AM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 10 to 13 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
221 WHUS76 KEKA 011600 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 AM PDT Mon May 1 2023 PZZ450-455-020000- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 900 AM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-020000- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 900 AM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
855 WHUS76 KEKA 020022 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 522 PM PDT Mon May 1 2023 PZZ450-455-020830- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 522 PM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-020830- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 522 PM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
138 WHUS76 KEKA 020351 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 851 PM PDT Mon May 1 2023 PZZ450-455-021200- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 851 PM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-021200- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 851 PM PDT Mon May 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
715 WHUS76 KEKA 021029 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 329 AM PDT Tue May 2 2023 PZZ450-455-021830- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 329 AM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 8 to 11 feet. * WHERE...Pt St George to Pt Arena out 10 nm. * WHEN...Until noon today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-475-021830- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 329 AM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 12 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
933 WHUS76 KEKA 021531 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 AM PDT Tue May 2 2023 PZZ450-455-021900- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 831 AM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WHAT...Seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until noon PDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-022200- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 831 AM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
869 WHUS76 KEKA 021910 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1210 PM PDT Tue May 2 2023 PZZ450-455-022015- /O.EXP.KEKA.SC.Y.0053.000000T0000Z-230502T1900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 1210 PM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-475-022200- /O.CON.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1210 PM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 5 to 15 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
229 WHUS76 KEKA 022147 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 PM PDT Tue May 2 2023 PZZ470-475-022300- /O.EXP.KEKA.SC.Y.0053.000000T0000Z-230502T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 247 PM PDT Tue May 2 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:28 PM PDT, 5 hours 43 minutes earlier.
Area forecast discussion, Apr 29, 3:28 PM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 328 PM PDT Sat Apr 29 2023 .SYNOPSIS...Dry weather conditions persist through today. Cooling trend will take place Sunday through the middle of next week, with showers and possible thunderstorms developing across the region during the period of cooler weather. && .DISCUSSION...Another quiet day across the West Coast with high pressure promoting dry weather. Temperatures has been running few degrees cooler than yesterday's reading as high pressure continues shifting eastward. Latest satellite imagery show mostly sunny skies with high thin clouds spreading across the area, while marine stratus linger along the coast. Pattern change is coming as a strong high pressure give way to a large upper level trough digging southward across the Pacific Northwest Sunday into Monday. A shallow moist air with an associated frontal boundary will move onshore late tonight into Sunday morning. This will aid in a deepening marine layer and promoting light to moderate drizzle along the coastal portion of Humboldt and Del Norte counties. In addition, winds will increase and become breezy northwesterly winds behind of the front late Sunday afternoon through late Sunday night, with gusty winds up to 30 mph especially across exposed locations in Lake and Mendocino Counties. High temperatures are expected to be 10 to 20 degrees cooler in the interior valleys on Sunday due to the cooler air aloft and the marine push. The aforementioned upper level trough will continue to evolve into a closed low over California during early to middle portions of next week, with showers rotating westward across the region. A few thunderstorms will also be possible due to the presence of steep lapse rates associated with cold air aloft on Tuesday afternoon into Tuesday evening, especially in the interior Mendocino and Lake counties. Showers are expected to linger through the end of the week. && .AVIATION...An extensive bed of stratus hugs the NorthCoast again this afternoon and has plagued CEC and ACV with generally mvfr conditions. A weak upper wave will slide over the coastal region later this evening re-enforcing the onshore flow and likely expanding the marine layer to promote bouts of drizzle. Thus the MVFR or even IFR conditions are likely through much of the night and early morning hours. Some improvement late in the TAF cycle is expected but reaching VFR may be a stretch. Interior sites should remain VFR. && .MARINE...Northwesterlies are continuing across the coastal waters but remaining below SCA criteria and should continue at this magnitude through tomorrow. The main issue is the sea state which also remains below SCA criteria but will build late tomorrow and Monday. The elevated seas are expected to gradually build to around 12 to 14 feet at 13 to 15 seconds by Monday. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 29, 2:27 PM PDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 227 PM PDT Sat Apr 29 2023 CAZ101>115-302130- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 227 PM PDT Sat Apr 29 2023 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.